| Catalog Number |
K09A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with compression fracture and underwent balloon kyphoplasty(bkp) surgery at l2 level.During surgery.After balloon was inflated with a liquid, which is about 3 cc, the physician could not deflate and remove the balloon.Later, the physician used the syringe to exhaust some liquid out and balloon become smaller to remove.The procedure was completed successfully with the original product.The product came in contact with the patient.No patient complications were reported.